# SDR ABXA2020021309023

- Difficulty date: February 9, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N372CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 88,128 hours, 29,518 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 141T29393
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT AT HAECO GSO, MAINTENANCE REPORTED CORROSION DAMAGE ON THE NLG WHEEL WELL BEAM 141T2939-3, STA. 287, WL 147 APPROXIMATELY BETWEEN BL 0.0 AND LBL 5.0. CORROSION DAMAGES WAS REMOVED WITH MINIMUM REMAINING MATERIAL OF 0.349-INCH FROM INITIAL THICKNESS OF 0.450-INCH THICK, 22.44 PERCENT. THE MATERIAL LOSS IS CONSIDERED OUT OF LIMITS PER B767-300 SRM 53-10-14, ALLOWABLE DAMAGE 1, DETAIL V AND IX OF STABLISHED 10% REDUCTION OF INITIAL THICKNESS. THE B767-300 SRM 53-10-14 DOES NOT PROVIDE REPAIR PLAN FOR THE SUBJECT.
